RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1974, Volume 20, Number 2, Pages 235–249 (Mi tmf3818)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotically exact solutions for Fermi systems

I. V. Simenog


Abstract: A study is made of Fermi systems with many particles $N$ for binary particle-particle potentials that lead to contracted systems. A detailed proof is given of the fact [1] that in such systems the Hartree and Thomas–Fermi approximation is asymptotically exactly realized.

Full text: PDF file (1500 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1974, 20:2, 791–801

Bibliographic databases:

Received: 23.07.1973

Citation: I. V. Simenog, “Asymptotically exact solutions for Fermi systems”, TMF, 20:2 (1974), 235–249; Theoret. and Math. Phys., 20:2 (1974), 791–801

Citation in format AMSBIB
\Bibitem{Sim74}
\by I.~V.~Simenog
\paper Asymptotically exact solutions for Fermi systems
\jour TMF
\yr 1974
\vol 20
\issue 2
\pages 235--249
\mathnet{http://mi.mathnet.ru/tmf3818}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=469000}
\transl
\jour Theoret. and Math. Phys.
\yr 1974
\vol 20
\issue 2
\pages 791--801
\crossref{https://doi.org/10.1007/BF01037332}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3818
  • http://mi.mathnet.ru/eng/tmf/v20/i2/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Yukalov, “Remarks on quasiaverages”, Theoret. and Math. Phys., 26:3 (1976), 274–281  mathnet  crossref  mathscinet
    2. I. V. Simenog, “Asymptotic solution of stationary nonlinear Hartree equation”, Theoret. and Math. Phys., 30:3 (1977), 263–268  mathnet  crossref  mathscinet
    3. O. Ya. Savchenko, “Estimates of the eigenvalues of the Schrödinger equation for a system of interacting particles. I”, Theoret. and Math. Phys., 35:3 (1978), 530–534  mathnet  crossref
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:151
    Full text:71
    References:20
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020